| Model Number |
5119.1740 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation as it remains in the patient.It's possible that the reported fall was either the cause or a contributing factor to the screw head disassociating from the shank as the patient was not experiencing any adverse effects prior.However, the exact cause of the reported issue cannot be determined.
Event or Problem Description
It was reported that the patient was experiencing pain following a one foot fall.Imaging taken after the fall show one of the s1 screw heads has disassociated from the shank.